# SDR REXA2013082201606

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 28,160 hours, 25,738 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TRANSPONDER IS INOPERATIVE.
